A procedural analysis of argumentative political texts. Case studies from "The Economist"

Christina Schäffner, G. Shreve, U. Wiesemann

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)105-117
Number of pages13
JournalZeitschrift für Anglistik und Amerikanistik
Volume35
Issue number2
Publication statusPublished - 1987

Keywords

  • textual linguistics
  • argumentation
  • policy
  • press
  • special languages
  • United Kingdom
  • English
  • descriptive linguistics

Cite this

Schäffner, Christina ; Shreve, G. ; Wiesemann, U. / A procedural analysis of argumentative political texts. Case studies from "The Economist". In: Zeitschrift für Anglistik und Amerikanistik. 1987 ; Vol. 35, No. 2. pp. 105-117.
@article{eb18b5d17d1b4d01a592e61a331548b2,
title = "A procedural analysis of argumentative political texts. Case studies from {"}The Economist{"}",
keywords = "textual linguistics, argumentation, policy, press, special languages, United Kingdom, English, descriptive linguistics",
author = "Christina Sch{\"a}ffner and G. Shreve and U. Wiesemann",
year = "1987",
language = "English",
volume = "35",
pages = "105--117",
journal = "Zeitschrift f{\"u}r Anglistik und Amerikanistik",
issn = "0044-2305",
publisher = "Verlag Konigshausen Neumann",
number = "2",

}

A procedural analysis of argumentative political texts. Case studies from "The Economist". / Schäffner, Christina; Shreve, G.; Wiesemann, U.

In: Zeitschrift für Anglistik und Amerikanistik, Vol. 35, No. 2, 1987, p. 105-117.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A procedural analysis of argumentative political texts. Case studies from "The Economist"

AU - Schäffner, Christina

AU - Shreve, G.

AU - Wiesemann, U.

PY - 1987

Y1 - 1987

KW - textual linguistics

KW - argumentation

KW - policy

KW - press

KW - special languages

KW - United Kingdom

KW - English

KW - descriptive linguistics

UR - http://www.zaa.uni-tuebingen.de/

M3 - Article

VL - 35

SP - 105

EP - 117

JO - Zeitschrift für Anglistik und Amerikanistik

JF - Zeitschrift für Anglistik und Amerikanistik

SN - 0044-2305

IS - 2

ER -